Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 2, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Mar 29, 2017, 9:55 AM CDT for Comanche County, Cotton County, Oklahoma. It took effect at Mar 29, 2017, 8:55 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2017, 9:55 AM CDT (14:55 UTC)
- In effect from
- Mar 29, 2017, 8:55 PM CDT
- Expired
- Apr 2, 2017, 2:20 AM CDT
- In force
- 3 days
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Comanche County, OK, Cotton County, OK
The radar
The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Cache Creek near Walters (WLTO2). The gauge peaked at 27.15 ft at Mar 30, 2017, 8:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 21 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07311000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
577
WGUS44 KOUN 291455
FLWOUN
Flood Warning
National Weather Service Norman OK
955 AM CDT Wed Mar 29 2017
OKC031-033-300255-
/O.NEW.KOUN.FL.W.0002.170330T0219Z-170402T0720Z/
/WLTO2.2.ER.170330T0219Z.170330T1800Z.170402T0120Z.NO/
955 AM CDT Wed Mar 29 2017
The National Weather Service in Norman has issued a
* Flood Warning for
The East Cache Creek near Walters.
* from this evening to late Saturday night...or until the warning is
cancelled.
* At 9:30 AM Wednesday the stage was 14.4 feet.
* Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will rise above flood stage late
Wednesday evening and crest near 25.2 feet early Thursday
afternoon. The East Cache Creek will fall below flood stage
Saturday evening.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 4 feet with
swift currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$8 follow-up statements
906
WGUS84 KOUN 291922
FLSOUN
Flood Statement
National Weather Service Norman OK
222 PM CDT Wed Mar 29 2017
OKC031-033-300322-
/O.EXT.KOUN.FL.W.0002.170330T0300Z-170331T1330Z/
/WLTO2.2.ER.170330T0300Z.170330T1200Z.170331T0730Z.NO/
222 PM CDT Wed Mar 29 2017
The Flood Warning continues for
The East Cache Creek near Walters.
* from this evening to Friday morning...or until the warning is
cancelled.
* At 1:30 PM Wednesday the stage was 19.0 feet.
* Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will rise above flood stage
Wednesday evening and crest near 22.6 feet mid Thursday morning.
The East Cache Creek will fall below flood stage early Friday
morning.
* Impact...At 23.0 feet...Flood depths up to 2 feet occur over
croplands...pastures...and low-lying local roads along and near
the creek in southern Comanche County and Cotton County.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
OKC033-300322-
/O.EXT.KOUN.FL.W.0001.170330T1100Z-170401T1636Z/
/RNDO2.1.ER.170330T1100Z.170331T0600Z.170401T1036Z.NO/
222 PM CDT Wed Mar 29 2017
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Deep Red Creek near Randlett.
* from Thursday morning to Saturday morning...or until the warning
is cancelled.
* At 1:45 PM Wednesday the stage was 13.5 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek will rise above flood stage mid
Thursday morning and crest near 22.7 feet early Friday morning. The
Deep Red Creek will fall below flood stage early Saturday morning.
* Impact...At 23.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs and is accompanied by flood
depths up to 3 feet with swift currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$444
WGUS84 KOUN 300156
FLSOUN
Flood Statement
National Weather Service Norman OK
856 PM CDT Wed Mar 29 2017
OKC031-033-300956-
/O.EXT.KOUN.FL.W.0002.170330T0155Z-170331T0140Z/
/WLTO2.2.ER.170329T2141Z.170330T0600Z.170330T1940Z.NO/
856 PM CDT Wed Mar 29 2017
The Flood Warning continues for
The East Cache Creek near Walters.
* until Thursday evening...or until the warning is cancelled.
* At 8:30 PM Wednesday the stage was 23.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will continue rising and crest near
24.7 feet early Thursday morning. The East Cache Creek will fall
below flood stage early Thursday afternoon.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 4 feet with
swift currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$813
WGUS44 KOUN 300752
FLWOUN
Flood Warning
National Weather Service Norman OK
252 AM CDT Thu Mar 30 2017
OKC031-033-301952-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-170331T0320Z/
/WLTO2.3.ER.170329T2141Z.170330T0730Z.170330T2120Z.NO/
252 AM CDT Thu Mar 30 2017
...Observed flooding increased from Moderate to Major severity...
The Flood Warning continues for
The East Cache Creek near Walters.
* until this evening...or until the warning is cancelled.
* At 2:30 AM Thursday the stage was 26.2 feet.
* Major flooding is occurring and Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage late
Thursday afternoon.
* Impact...At 26.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 5 feet with
dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$731
WGUS84 KOUN 301030
FLSOUN
Flood Statement
National Weather Service Norman OK
530 AM CDT Thu Mar 30 2017
OKC031-033-301830-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-170331T1230Z/
/WLTO2.3.ER.170329T2141Z.170330T0930Z.170331T0630Z.NO/
530 AM CDT Thu Mar 30 2017
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The East Cache Creek near Walters.
* until Friday morning...or until the warning is cancelled.
* At 4:30 AM Thursday the stage was 26.9 feet.
* Major flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage early Friday
morning.
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 6 feet with
very dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$042
WGUS84 KOUN 301443
FLSOUN
Flood Statement
National Weather Service Norman OK
943 AM CDT Thu Mar 30 2017
OKC031-033-302243-
/O.CON.KOUN.FL.W.0002.000000T0000Z-170331T1230Z/
/WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0630Z.NO/
943 AM CDT Thu Mar 30 2017
The Flood Warning continues for
the East Cache Creek near Walters
* until Friday morning...or until the warning is cancelled.
* At 8:30 AM Thursday the stage was 27.2 feet.
* Major flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek is near crest and will begin
falling early Thursday afternoon. The East Cache Creek will fall
below flood stage early Friday morning.
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 6 feet with
very dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$964
WGUS84 KOUN 301919
FLSOUN
Flood Statement
National Weather Service Norman OK
219 PM CDT Thu Mar 30 2017
OKC031-033-310319-
/O.CON.KOUN.FL.W.0002.000000T0000Z-170331T1230Z/
/WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0630Z.NO/
219 PM CDT Thu Mar 30 2017
The Flood Warning continues for
the East Cache Creek near Walters
* until Friday morning...or until the warning is cancelled.
* At 1:30 PM Thursday the stage was 26.9 feet.
* Major flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage early Friday
morning.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
OKC033-310318-
/O.EXT.KOUN.FL.W.0001.000000T0000Z-170401T0000Z/
/RNDO2.2.ER.170330T0357Z.170330T1115Z.170331T1800Z.NO/
219 PM CDT Thu Mar 30 2017
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Friday evening...or until the warning is cancelled.
* At 1:45 PM Thursday the stage was 25.2 feet.
* Moderate flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Friday
afternoon.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$114
WGUS84 KOUN 310116
FLSOUN
Flood Statement
National Weather Service Norman OK
816 PM CDT Thu Mar 30 2017
OKC031-033-310916-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-170331T1513Z/
/WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0913Z.NO/
816 PM CDT Thu Mar 30 2017
...Flood Warning extended until Friday morning...
The Flood Warning continues for
the East Cache Creek near Walters
* until Friday morning...or until the warning is cancelled.
* At 7:30 PM Thursday the stage was 25.9 feet.
* Moderate flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage early Friday
morning.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$491 WGUS84 KOUN 311408 FLSOUN Flood Statement National Weather Service Norman OK 908 AM CDT Fri Mar 31 2017 OKC031-033-311438- /O.CAN.KOUN.FL.W.0002.000000T0000Z-170331T1513Z/ /WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0800Z.NO/ 908 AM CDT Fri Mar 31 2017 The Flood Warning is cancelled for The East Cache Creek near Walters. * At 8 AM Friday the stage was 16.3 feet. * Flood stage is 21.0 feet. * Forecast: The East Cache Creek has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:50 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 29, 6:50 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Norman OK 650 AM CDT Wed Mar 29 2017 .DISCUSSION... The 12Z aviation discussion follows.... && .AVIATION... An upper-level low over west Texas, and its surface counterpart centered over Oklahoma this morning, will bring a variety of weather to Oklahoma and north Texas today and this evening. Ceiling heights are highly chaotic over central and south- central/southwest Oklahoma and western north Texas, while the remainder of Oklahoma is under low ceilings. Showers over the Texas Panhandle and far western Oklahoma this morning are associated with the upper low, and will probably shift slowly north or northeast with time. Winds will also be rather chaotic early this morning until some of the pressure perturbations from overnight convection settle out. By late afternoon and evening, we expect a large coil of low clouds across most of Oklahoma, except the far southwest (and adjacent parts of Texas), and gradually diminishing showers in the north. Brisk northwest winds should prevent fog tonight. Overall, this is a very low-confidence forecast because of the jagged nature of most of the weather elements, however the "coil of low clouds" mentioned above is higher confidence, although the exact ceiling height is less-well established. CmS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 44 61 43 / 60 30 10 0 Hobart OK 58 43 65 42 / 50 30 10 0 Wichita Falls TX 67 45 69 46 / 30 20 10 0 Gage OK 49 39 63 39 / 80 40 10 0 Ponca City OK 66 44 55 40 / 80 50 40 10 Durant OK 78 48 65 47 / 60 20 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 30/23/23
Hazardous weather outlook, Mar 29, 8:25 AM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook...updated National Weather Service Norman OK 825 AM CDT Wed Mar 29 2017 OKZ004>048-050>052-TXZ083>090-291715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 825 AM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and tonight... .Thunderstorms... Scattered thunderstorms will be possible across portions of western and central Oklahoma this morning. This afternoon, additional storms may develop along and east of an Enid to Oklahoma City and Durant line. A few of these storms may produced some hail along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorm chances return on Saturday and then continue each day through Tuesday. Severe thunderstorms will be possible Saturday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 29, 4:09 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
409 AM CDT WED MAR 29 2017
OKZ031-032-042-043-047-048-291000-
Coal OK-Atoka OK-Pontotoc OK-Johnston OK-Hughes OK-Seminole OK-
409 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR Coal...north central Atoka...
Pontotoc...northeastern Johnston...Hughes and southern Seminole
Counties Until 500 AM CDT...
AT 406 AM CDT, strong thunderstorms were along a line extending from
4 miles northeast of Vanoss to 3 miles southeast of Connerville,
moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3443 9616 3442 9676 3485 9691 3491 9680
3490 9678 3492 9678 3527 9610 3451 9608
TIME...MOT...LOC 0906Z 230DEG 36KT 3482 9683 3442 9658
30Local storm report, Mar 29, 7:59 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
759 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG NOBLE 35.14N 97.39W
03/29/2017 CLEVELAND OK LAW ENFORCEMENT
TREE LIMBS UP TO ONE FOOT DIAMETER SNAPPED BY STRONG
WINDS.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:17 PM CDT | Areal Flood Advisory | OUN | Jackson, Tillman | 3 hr |
| Mar 28, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Tillman and 1 more | 39 min |
| Mar 28, 7:34 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 28, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 51 min |
| Mar 28, 7:44 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kiowa, Washita | 4 hr |
| Mar 28, 8:13 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Washita | 32 min |
| Mar 28, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Grady and 3 more | 41 min |
| Mar 28, 8:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 2 hr |
| Mar 28, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 47 min |
| Mar 28, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 3 more | 47 min |
| Mar 28, 9:13 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton | 3 hr |
| Mar 28, 9:22 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher | 113 min |
| Mar 28, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 49 min |
| Mar 28, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| Mar 28, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 52 min |
| Mar 28, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Noble, Oklahoma, Payne | 49 min |
| Mar 28, 9:45 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 2 hr |
| Mar 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| Mar 28, 10:07 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 113 min |
| Mar 28, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Mar 28, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 46 min |
| Mar 28, 10:15 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, McClain | 2 hr |
| Mar 28, 10:29 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 28, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Mar 28, 10:54 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Oklahoma, Payne | 51 min |
| Mar 28, 11:00 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| Mar 28, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 48 min |
| Mar 28, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 47 min |
| Mar 28, 11:44 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| Mar 28, 11:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain | 31 min |
| Mar 29, 12:00 AM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 12:00 AM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Mar 29, 12:18 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady, Stephens | 117 min |
| Mar 29, 12:35 AM CDT | Special Weather Statement | OUN | Lincoln | 25 min |
| Mar 29, 12:38 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman | 112 min |
| Mar 29, 1:00 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 30 min |
| Mar 29, 1:27 AM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| Mar 29, 1:56 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love | 34 min |
| Mar 29, 2:07 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Stephens and 1 more | 6 hr |
| Mar 29, 2:13 AM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Mar 29, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 24 min |
| Mar 29, 2:57 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Mar 29, 3:08 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 52 min |
| Mar 29, 3:27 AM CDT | Areal Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 3:46 AM CDT | Special Weather Statement | OUN | Bryan, Johnston | 44 min |
| Mar 29, 3:56 AM CDT | Areal Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 29, 4:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 51 min |
| Mar 29, 9:29 AM CDT | River Flood Warning | OUN | Cotton | 3 days |
| Mar 29, 10:03 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 6 hr |
| Mar 29, 2:41 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 24 hr |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.